# SDR C2XA04BT057

- Difficulty date: April 28, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3025101
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV-CO2248, DURING 4A INSPECTION, MAINTENANCE FOUND THE LEFTHAND OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LAMP SOCKET ASSEMBLY.  OPS CHECKED EMERGENCY LIGHTS GOOD.  AIRCRAFT RETURNED TO SERVICE.
